# SDR DALA2016032402340

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 66,621 hours, 17,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUST LOCK GEAR ON DOOR 1L BROKEN.  REPLACED DOOR 1L GUST LOCK GEAR IAW AMM 52-11.  OPS NORMAL.
